# SDR UIEA2021041800933

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 560 Rbl44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 560 RBL 44 APPROX DOOR SILL CORRODED( REMOVED CORROSION ON FWD CARGO DOOR SILL STA 560 RBL 44. REWORKED AREA IN COMPLIANCE WITH EA:21033 REV:IR, B767 SRM 51-40-02,51-10-02,53-00-15,51-20-01,AMM 51-24-22 )
